# SDR SWAA2024052274853

- Difficulty date: April 14, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 65,342 hours, 39,098 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB RIB #4; THIRD STIFFENER FROM BEHIND HAS A CRACK NEAR THE LOWER END. (PRONE AREA) STAB STA. 120.30 STIFFENER #2<[01] REPAIRED RH HORIZONTAL STABILIZER INSPAR RIB STAB. STA 111.10 THIRD STIFFENER FROM BEHIND IAW SRM 55-10-09-2R-5 REPAIR 5.;[02] VERIFIED CORRECTIVE ACTION COMPLETE WITH STEPS 1-8
